Existence of Solutions for some Nonlinear Volterra Integral Equations via Petryshyn's Fixed Point Theorem

Document Type : Research Paper


Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran


In this paper, we study the existence of solutions of some nonlinear Volterra integral equations by using the techniques of measures of noncompactness and the Petryshyn's fixed point theorem in Banach space. We also present some examples of the integral equation to confirm the efficiency of our results.


Volume 9, Issue 1
September 2018
Pages 1-12
  • Receive Date: 13 May 2016
  • Revise Date: 30 October 2016
  • Accept Date: 30 January 2017